# SDR UALA2008112006599

- Difficulty date: October 27, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N198UA
- Make and model: Boeing 747422
- Aircraft serial: 28716
- Aircraft time: 46,375 hours, 5,575 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING 2 AFT EEL LIGHTS INOP.  REPLACED FUSE IN BATTERY CHARGER.
